Singular Jacobi Forms

  • Hatice Boylan
Part of the Lecture Notes in Mathematics book series (LNM, volume 2130)


As in the previous chapter, K will denote a totally real number field. Similarly, \(\mathcal{O}\), \(\mathfrak{d}\) will denote the ring of integers and different of K, respectively. Moreover, we shall use \(\varGamma = \text{SL}(2,\mathcal{O})\) and \(\tilde{\varGamma }\) for the metaplectic cover of Γ.


  1. [BHS14]
    H. Boylan, S. Hayashida, N.-P. Skoruppa, On the computation of Jacobi forms over totally real number fields with an explicit example over \(\mathbb{Q}(\sqrt{5})\) (2014, preprint)Google Scholar
  2. [Bor95]
    Bordeaux Computational Number Theory Group, The number field tables (1995).
  3. [Boy14]
    H. Boylan, Jacobi Eisenstein series over number fields. (2014, preprint)Google Scholar
  4. [BS13]
    H. Boylan, N.-P. Skoruppa, Linear characters of SL2 over Dedekind domains. J. Algebra 373, 120–129 (2013)CrossRefzbMATHMathSciNetGoogle Scholar
  5. [BS14a]
    H. Boylan, N.-P. Skoruppa, Explicit formulas for Weil representations of SL(2). (2014, preprint)Google Scholar
  6. [BS14b]
    H. Boylan, N.-P. Skoruppa, Jacobi forms over number fields. (2014, in preparation)Google Scholar
  7. [Ebe02]
    W. Ebeling, Lattices and Codes. Advanced Lectures in Mathematics, revised edn. (Friedr. Vieweg & Sohn, Braunschweig, 2002). [A course partially based on lectures by F. Hirzebruch]Google Scholar
  8. [EZ85]
    M. Eichler, D. Zagier, The Theory of Jacobi Forms. Progress in Mathematics, vol 55 (Birkhäuser Boston Inc., Boston, 1985)Google Scholar
  9. [FH91]
    W. Fulton, J. Harris, Representation Theory. Graduate Texts in Mathematics, vol 129 (Springer, New York, 1991) [A first course, Readings in Mathematics]Google Scholar
  10. [Fre90]
    E. Freitag, Hilbert Modular Forms (Springer, Berlin, 1990)CrossRefzbMATHGoogle Scholar
  11. [FT93]
    A. Fröhlich, M.J. Taylor, Algebraic Number Theory. Cambridge Studies in Advanced Mathematics, vol 27 (Cambridge University Press, Cambridge, 1993)Google Scholar
  12. [GKZ87]
    B. Gross, W. Kohnen, D. Zagier, Heegner points and derivatives of L-series. II. Math. Ann. 278(1–4), 497–562 (1987)CrossRefzbMATHMathSciNetGoogle Scholar
  13. [Hec81]
    E. Hecke, Lectures on the Theory of Algebraic Numbers. Graduate Texts in Mathematics, vol 77 (Springer, New York, 1981) [Translated from the German by George U. Brauer, Jay R. Goldman and R. Kotzen]Google Scholar
  14. [Kub67]
    T. Kubota, Topological covering of SL(2) over a local field. J. Math. Soc. Jpn. 19, 114–121 (1967)CrossRefzbMATHMathSciNetGoogle Scholar
  15. [MH73]
    J. Milnor, D. Husemoller, Symmetric Bilinear Forms (Springer, New York, 1973) [Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 73]CrossRefzbMATHGoogle Scholar
  16. [Neu99]
    J. Neukirch, Algebraic Number Theory. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol 322 (Springer, Berlin, 1999) [Translated from the 1992 German original and with a note by Norbert Schappacher, With a foreword by G. Harder]Google Scholar
  17. [Ser73]
    J.-P. Serre, A Course in Arithmetic (Springer, New York, 1973) [Translated from the French, Graduate Texts in Mathematics, No. 7]CrossRefzbMATHGoogle Scholar
  18. [Ser77]
    J.-P. Serre, Linear Representations of Finite Groups (Springer, New York, 1977) [Translated from the second French edition by Leonard L. Scott, Graduate Texts in Mathematics, vol. 42]CrossRefzbMATHGoogle Scholar
  19. [Sko85]
    N.-P. Skoruppa, Über den Zusammenhang zwischen Jacobiformen und Modulformen halbganzen Gewichts. Bonner Mathematische Schriften [Bonn Mathematical Publications], 159. Universität Bonn Mathematisches Institut, Bonn, 1985. Dissertation, Rheinische Friedrich-Wilhelms-Universität, Bonn (1984)Google Scholar
  20. [Sko10]
    N.-P. Skoruppa, Finite quadratic modules, weil representations and vector valued modular forms. Notes of courses given at Universität Siegen, Harish-Chandra Research Institute and Durham University (2010)Google Scholar
  21. [SS14]
    N.-P. Skoruppa, F. Strömberg, Dimension formulas for vector-valued Hilbert modular forms (2014, in preparation)Google Scholar
  22. [SW14]
    N.-P. Skoruppa, L. Walling, Hecke operators for Jacobi forms over number fields (2014, in preparation)Google Scholar
  23. [O’M00]
    O. Timothy O’Meara, Introduction to Quadratic Forms. Classics in Mathematics (Springer, Berlin, 2000) [Reprint of the 1973 edition]Google Scholar
  24. [Vas72]
    L.N. Vaseršteĭn, The group SL 2 over Dedekind rings of arithmetic type. Mat. Sb. (N.S.) 89(131), 313–322, 351 (1972)Google Scholar
  25. [vdG88]
    G. van der Geer, Hilbert Modular Surfaces. Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)] (Springer, Berlin, 1988)Google Scholar

Copyright information

© Springer International Publishing Switzerland 2015

Authors and Affiliations

  • Hatice Boylan
    • 1
  1. 1.Matematik Bölümüİstanbul ÜniversitesiİstanbulTurkey

Personalised recommendations